# SDR 29GA2016123000001

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 33,438 hours, 37,454 cycles
- Engine: Ge CT79B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465B
- Part serial: 151
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A STRANGE ODOR WAS DETECTED AND THE RT RECIRCULATION ANNUNCIATOR ILLUMINATED. IT SMELLED LIKE THE FAN HAD BURNED OUT.   REMOVE AND REPLACED THE RT RECIRCULATION FAN IAW AMM  21-22-10,  OPS CHECKED GOOD.
